Advances in Theoretical and Mathematical Physics

Volume 20 (2016)

Number 5

The normalized second order renormalization group flow on closed surfaces

Pages: 1167 – 1191

DOI: http://dx.doi.org/10.4310/ATMP.2016.v20.n5.a7

Author

Volker Branding (Faculty of Mathematics. University of Vienna, Austria)

Abstract

We study a normalized version of the second order renormalization group flow on closed Riemannian surfaces. We discuss some general properties of this flow and establish several basic formulas. In particular, we focus on surfaces with zero and positive Euler characteristic.

Full Text (PDF format)